# SDR 20000601SH011

- Difficulty date: December 22, 1999
- Submitted: June 1, 2000
- Operation: General aviation
- Aircraft: N16973
- Make and model: Bell 212
- Aircraft serial: 30882
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 7MA10603
- Part serial: F297
- Condition: Hung Up
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY INFLATION TEST, LEFT FORWARD BAG HUNG ON LANDING GEAR STEP.  (X)
